Jump to content



Photo

Please Help - Horrible Thoughts


  • Please log in to reply
133 replies to this topic

#121 EBB

EBB

    Advanced Member

  • Active Members
  • PipPipPip
  • 60 posts
  • LocationDenver, CO

Posted 16 June 2018 - 03:15 PM

Thank you, very interesting. What I want to know now are the implications for me...

1. So the long and short mean that this is probably withdrawal related and should improve as withdrawal fades and my body heals?

2. Should I see a urologist or just be patient and give this time?

3. Does that mean i could have frequent urination and bladder pain for 2 years, not to mention anxiety, no appetite, no good feelings? I thought wd was shorter than that 

4. And would taking Zoloft potentially stop the yo yo-ing? And calm the nervous system?

5. Even in a person with a crappy gene mutation for SSRIs?


#122 EBB

EBB

    Advanced Member

  • Active Members
  • PipPipPip
  • 60 posts
  • LocationDenver, CO

Posted 16 June 2018 - 03:37 PM

Also FH, in addition to above, does this mean my withdrawal is getting worse? I haven't really had a window in a few days and I'm getting worried. Now this. Am I moving backward?


#123 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,687 posts
  • LocationMissouri

Posted 16 June 2018 - 03:59 PM

1. Yes
2. A urologist wouldn't know about Cymbalta withdrawal symptoms so if he can't find anything he will probably run a bunch of tests and then send you to a neurologist. On the other hand it is better to be safe then sorry. This usually lasts around 2 months.
3. No those symptoms do not last that long as you heal the symptoms fade. Usually by the 6 to 8th month most symptoms are gone or much better. You may not feel fully normal but a lot better. The rest fades with time.
4. Yes. But remember it is a transport inhibitor as well so if you ever decide to come off of it you will still have a withdrawal and the yoyoing although not as bad as Cymbalta typically.
5. That is the big question. That "bad" gene just lowers your odds of it helping but it is still possible.

"Also FH, in addition to above, does this mean my withdrawal is getting worse?"

No, one thing I don't understand about these withdrawals is they seem to follow a pattern. First stomach issues, then head congestions, brain zaps and dizziness, followed by emotional swings, and etc. Most of these stages usually only last for 2 moths or about with the exception of the emotional swings which make up the heart of the symptoms.


#124 EBB

EBB

    Advanced Member

  • Active Members
  • PipPipPip
  • 60 posts
  • LocationDenver, CO

Posted 16 June 2018 - 06:41 PM

Thank you FH, I'm hopeful hen that I won't deal with this too long. On another issue - blood pressure. I took both .1 Clonidines today and less hydroxyzine than yesterday. I'm feeling very yucky. Woozy, nauseous a bit, lightheaded, spacey, dizzy when I stood up a couple times. I'm drinking tons of water. When I took bp last it was 94/58. Does my body adjust to this med? Or am I just going to feel crappy and lethargic if I take this much?


#125 gail

gail

    God-like

  • Site Supporter
  • 4,433 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted Yesterday, 04:28 AM

Ebb, what is your usual BP? Thanks.

#126 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,687 posts
  • LocationMissouri

Posted Yesterday, 07:53 AM

You will adjust. It should only take a few days for the bp to stabilize as well as the yuckiness. I would take 1 1/2 clonidine today and then 2 again tomorrow. Most people are not that sensitive to the clonidine but you will adapt.


#127 EBB

EBB

    Advanced Member

  • Active Members
  • PipPipPip
  • 60 posts
  • LocationDenver, CO

Posted Today, 11:11 AM

FH,

I think I'm getting worse. I haven't had a window in a week. I had a very stressful week - my husband was gone, my period came so hormone hell and this bladder thing started. But, my thoughts and worry are out of control. I haven't had any good thoughts or feelings and no windows since last Monday. Nothing is helping. I'm breathing, visualizing, going to therapy, eating well, doing reiki. Is this just a bump? Is this going to end? My family is so worried. I also have the BDNF Val/Met gene that's involved in neural plasticity. Could this make me not able to stabilize and get better?  I am very discouraged. I slept so bad last night, even with hydroxyzine and Ativan. I also have the COMT Met/Met gene. Could these gene issues prevent me from healing and improving? I've been under A LOT of stress this past week but I'm scared by how badly I feel and that I haven't had a window, not even a bit. I'm super scared.


#128 EBB

EBB

    Advanced Member

  • Active Members
  • PipPipPip
  • 60 posts
  • LocationDenver, CO

Posted Today, 11:53 AM

Also FH, is it possible the Clonidine is making me MORE anxious? The very first day I took it I felt relief and I never felt that again in my mind (last Monday). I've just felt tired and woozy, not like myself. I don't know what's going on.


#129 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,687 posts
  • LocationMissouri

Posted Today, 12:27 PM

BDNF Val/Met gene

https://www.ncbi.nlm...les/PMC2735856/
https://en.wikipedia.org/wiki/Rs6265
https://www.frontier...2015.01212/full
http://journals.plos...al.pone.0149911
http://psycnet.apa.o.../2014-10111-001
https://www.snpedia....php/Rs6265brain

Some light reading. lol

Has been linked to decrease in memory and function as we get older. Increased anxiety and more.


#130 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,687 posts
  • LocationMissouri

Posted Today, 12:39 PM

COMT Met/Met gene

https://www.scientif...robotic-swarms/
https://www.ncbi.nlm...les/PMC4228295/
https://www.selfhack...omt-v158m-gene/

A pronounced elevation in worrying and anxiety.


#131 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,687 posts
  • LocationMissouri

Posted Today, 12:47 PM

It is possible that clonidine is causing excess anxiety. The FDA reports that side effect in 5% of the users. One way to find out. Stop taking it and see what happens.

 

From what I have read these genes will not stop you from healing but could slow down the process significantly. The increased stress you have been under this week clouds the issue as it will certainly cause a relapse in symptoms.


#132 EBB

EBB

    Advanced Member

  • Active Members
  • PipPipPip
  • 60 posts
  • LocationDenver, CO

Posted Today, 01:17 PM

What does "slow down the process significantly" mean?? I can't read those links because they are going to stress me even more. But thank you, maybe I can at some point.

How bad is this? Does this mean I'll be in withdrawal a longer time than 8 months? What can I expect? Does this change anything with regard to trying Zoloft/Effexor? It seems you lean toward Zoloft because it has less side effects and an easier taper. I don't want to take Effexor. It is so strong and if it doesn't work I'm stuck. Can I make it through this? I am so miserable. I don't know what to do. I know you can't tell me what to do - what would you tell your wife to do? Do these gene issues change anything except make me very very scared and hopeless?


#133 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,687 posts
  • LocationMissouri

Posted Today, 03:07 PM

Well I just had a nice long explanation and was ready to post but lost it. Urggg.
 
Lets try a summary.

"What does "slow down the process significantly" mean??"

Your withdrawal will take longer to fade.

There is no information out yet on these genes and how they effect treatment but the thought is they make treatment more difficult.

I know that one of those genes causes significant increases in dopamine so a dopamine inhibitor may help. If you want me to look into that let me know.

My wife? Well I would tell her the same thing I am telling you. This is a decision I couldn't make for her. All I can do is inform as best as possible. I will do some more reading the next few days to see of I can find anything else on these genes.

I am eager to see if stopping the Clonidine relieves some of your anxiety so that you get some periodic breaks every now and then.
  • EBB likes this

#134 EBB

EBB

    Advanced Member

  • Active Members
  • PipPipPip
  • 60 posts
  • LocationDenver, CO

Posted Today, 03:37 PM

So my husband wants me to continue the clonindine a couple more days. He feels my anxiety is from the hormones, travel and week from hell. He feels it's too soon to eliminate it yet because the week was so weird. It did give a nice calming response the first time I took it. Also I didn't yet mention I have a single mutation of the MTHFR gene, so my methylation sucks.

Questions:

1. Why would these genes make withdrawal longer to fade and how much longer? This is true suffering. I know you know this. I don't get how the mutations would make withdrawal longer - because things work inefficiently?

2. So what would you do if you were me? Get the Zoloft going? Do the Effexor that is in the category that is supposed to be effective?

2. Will I be feeling this bad for a long long time? Every day is really tough. Are you saying I'm going to feel this doom and anxiety for years?

3. I'd love your help in looking into ANY treatment that might help. I am miserable.

4. Am I doomed?





1 user(s) are reading this topic

1 members, 0 guests, 0 anonymous users